# SDR REXA2015071000671

- Difficulty date: July 10, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 26,045 hours, 23,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FLIGHT DECK EMER LIGHT ON REAR OF MID CABIN LIGHT ASSEMBLY INOPERATIVE.  REPLACED BULB IAW AMM 33-50-00.  ALL CHECKED GOOD.
